Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 4(62), Pages 187–189 (Mi umn8126)  

This article is cited in 2 scientific papers (total in 3 papers)

Scientific notes and problems

On a method of approximate solution of the Lavrent'ev–Bicadze problem

O. A. Ladyzhenskaya


Full text: PDF file (260 kB)

Bibliographic databases:
Received: 22.03.1954

Citation: O. A. Ladyzhenskaya, “On a method of approximate solution of the Lavrent'ev–Bicadze problem”, Uspekhi Mat. Nauk, 9:4(62) (1954), 187–189

Citation in format AMSBIB
\Bibitem{Lad54}
\by O.~A.~Ladyzhenskaya
\paper On a~method of approximate solution of the Lavrent'ev--Bicadze problem
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 4(62)
\pages 187--189
\mathnet{http://mi.mathnet.ru/umn8126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=70033}
\zmath{https://zbmath.org/?q=an:0056.31905}


Linking options:
  • http://mi.mathnet.ru/eng/umn8126
  • http://mi.mathnet.ru/eng/umn/v9/i4/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Seregin, N. N. Ural'tseva, “Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)”, Russian Math. Surveys, 58:2 (2003), 395–425  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. K. B. Sabitov, M. F. Mugafarov, “Extremal properties of solutions of the Tricomi difference problem for a difference system of equations of mixed type and their applications”, Russian Math. (Iz. VUZ), 49:4 (2005), 53–66  mathnet  mathscinet  zmath  elib
    3. Zh. A. Balkizov, A. A. Sokurov, “Ob odnom raznostnom metode resheniya zadachi Trikomi dlya uravneniya Lavrenteva–Bitsadze”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 21:2 (2017), 221–235  mathnet  crossref  zmath  elib
  • Успехи математических наук
    Number of views:
    This page:250
    Full text:152
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021